# SDR QXEA200603029

- Difficulty date: November 17, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 12,771 hours, 9,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT WING PANEL 522CB HAS DAMAGE ON TABS.  REPAIRED IAW SRM 57-52-01, 51-20-00.
